U.S. doctors online nowAsk doctors free
Clovis, NM
A 28-year-old female asked:

Major headache on left side after tylenol (acetaminophen) overdose 2days ago feels like a lot of pressure in my in head ?

1 doctor answer2 doctors weighed in
Dr. Andrea Rodgers
Emergency Medicine 28 years experience
Tylenol (acetaminophen) OD: I have a few questions. Did you mean to overdose? How much did you take? Were you seen by a doctor? A tylenol (acetaminophen) overdose can be very dangerous and the effects aren't seen immediately, but it is toxic to your liver. !5 pills of Extra strength tylenol (acetaminophen) at one time or in a day is considered an overdose. If you haven't been seen, please see your doctor or go to an ER.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.